# SDR USAA2009041390859

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 31,686 hours, 12,442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2317
- Condition: Low Pressure
- Location: R2 Door
- Part time: 31,686 hours, 12,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 471 - SFO-LAS - EMERGENCY EQUIPMENT - R2 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED R2 DOOR ASSIST BOTTLE AS REQUIRED.
